191.00

Content Details
Information on this page was last modified on : 2021/05/11 1:05:33 PM

ACFIN-P 1.5mg Tablet 20x10s

Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mg | Cold preparations

Alternate brands of ACFIN-P 1.5mg Tablet 20x10s

Brand Name Price Savings
FLU-P 1.5mg Tablet 10x10s  0.00 You can save 191
KOMKOLD 1.5mg Tablet 20x10s  251.68 You will pay -60.68 more
NEOPHED-P 1.5mg Tablet 40x10s  479.43 You will pay -288.43 more
DCOLD 1.5mg Tablet 20x10s  200.00 You will pay -9 more
DOSAFED-P 1.5mg Tablet 20x10s  55.00 You can save 136
List of alternate brands

Manufactured / Marketed By : Swiss Pharma Product Form : TabletPack Size : 20x10sIngredients : Triprolidine (HCl):1.5mg + Paracetamol:300mg + Pseudoephedrine (HCl):36mgGeneric Category : Cold preparations

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver ACFIN-P 1.5mg Tablet 20x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “ACFIN-P 1.5mg Tablet 20x10s”
Shopping Cart